# SDR W8PA971406

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 174 DEN A/C 961 DECLARED AN EMERGENCY LANDING.  RT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE WITH RED UNSAFE LIGHT STILL ON.  A/C LANDED SAFELY.  REMOVED AND REPLACED RT MAIN LANDING GEAR DOWN LOCK SENSOR, OPS CHECK NORMAL.
